Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

shinataro

Member
  • Total Reviews

    0
  • Content Count

    36
  • Joined

  • Last visited

Community Reputation

5 Neutral

About shinataro

  • Rank
    Junior Member
  1. You're skin has improved and looking great surprised about the tanning though did you experience bad symptoms after it? I'm so pale now while taking the course since I avoid the sun like a vampire and apply sun lotion at every chance or I'll get a red face/ sun burnt for the next couple of days.
  2. Seems like your doing well has the acne stopped breaking out and how long left till you finish?
  3. Good luck on your course and don't worry about the side effects too much seems like you are well prepared and did your homework.
  4. Day 180 Yay! Finally done and my skin hasn't changed much tbh (still clear) with scarring. I'm going to have to ask the derm what I can do to reduce the red mark quickly but other than that experienced the normal side effects. The red marks are still noticeable even after 6 months but I think it has got to do with taking accutane where my skin has been healing slower than usual where my skin is scarring more easily during accutane and of course the increase in acne count during the course. Wow
  5. My skin has a small zit !!! nothing major but its not inflamed or anything hopefully it doesn't grow any bigger. Also had my first drop of alcohol in the last couple months and currently do not feel good. My stomach hurts for some reason and I have a massive headache but I'm not sure whether it was the food or the alcohol.Didn't take my pills today since I drank some alcohol.
  6. Quick update today since theres nothing special just taking the pills as normal. Got sunburnt yesterday at the stereo sonic festival so skin is kinda sore at the moment The weathers been good but theres a heatwave in Sydney which is bad for me.
  7. Hey good luck mate I know how you feel about the whole changing and relationship thing feels like you are another person .Keep working out just don't over train other than that keep doing what your'e doing.
  8. Day 130 Everything is red these days...eyes are red from dryness ,lips are red ,red nose bleeds and red face from the sun.Side effects has kind of ramp up a notch I guess but nothing I cant handle.Also I just remembered did how many blood test did people have during accutane ?I thought I would get another one after the 4th month but the doctor didn't mention anything except my blood results from the previous test was great.
  9. Mate what's Oktoberfest like? I've thought about going, I just have to develop a taste for beer first (bourbon and whiskey drinker). I was surprised that my blood work were actually pretty good according to the doc because I didn't have the best diet especially at uni.Seem like your acne has improved a lot as well. Oktoberfest is pretty awesome I went last year and didn't go this year for obvious reason.Not much of a drinker as well but my faculty drinks the most so I'm usually around guys th
  10. Day 120 Everything is good went to see my dermatologist and apparently my acne is now inactive and I will remain on the meds for anot her two months.Same dosage of 60 and 40 alternating days so no change in dosage this time around. Also my blood turned out normal so theres a sigh of relief, my skin isn't that bad but clearly there some moderate scarring and red marks still present.Dermatologist says lasers an option but I'm not sure if I have the money for it or if my skins needs it but we'll s
  11. Regarding dosage I think its better to trust your doctor since theres always more than one opinion on things.However I see that you're also taking a cream or gel supplementing with sotret where most people just avoid any cream or harsh medication during accutane. There some possible reason why you're still breaking out maybe its the cream that irritating you? Since accutane is a powerful drug normal creams that are irritating may get worst? Maybe the doctor doesn't want you to experience a h
  12. Day 99 Yay ! Day 99 and still feeling some common side effects however some thing are starting to become more noticeable such as my lip.My lips are so red its looks like I have some kind of lipstick on.My eyes are also starting to dry up some more and becoming red very easily and my cheeks are starting to blush during hot days.So right now my least favourite colour is red but overall my skin is looking pretty good and gradually healing up nicely. Currently have one active cyst which came out of
  13. Hey good luck looking at some of your pictures they are like mirror of my cheeks and my nose cleared exactly like yours. Do you have hyper pigmentation or is it just the acne flaring up?Looks like things are going to get better from now on so good luck and keep moisturising
  14. Good luck mate glad to see a fellow nsw person here as well.Also taking oratane but on a higher dose and btw what products do you use ? Sunscreen,moisturiser and lip balm wise?Hard to find good product in Australia
  15. Good luck what was your first two rounds like?
×